# SDR SWAA2021120148273

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 38,538 hours, 22,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASH LIGHT INDICATOR NOT FLASHING. ; / [01] R/R FLASH LIGHT BATTERY AND CHECK NORMAL PER AMM 25-64-00.
